File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the distributions of two classes of multiple dependent aggregate claims

TitleOn the distributions of two classes of multiple dependent aggregate claims
Authors
KeywordsAbsolutely Continuous
Aggregate Claim Distribution
Collective Risk Model
Compound Distribution
Recursive Algorithm
Issue Date2008
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/
Citation
Acta Mathematicae Applicatae Sinica, 2008, v. 24 n. 4, p. 655-668 How to Cite?
AbstractIn this paper we examine two classes of correlated aggregate claims distributions, with univariate claim counts and multivariate claim sizes. Firstly, we extend the results of Hesselager [ASTIN Bulletin, 24: 19-32(1994)] and Wang & Sobrero's [ASTIN Bulletin, 24: 161-166 (1994)] concerning recursions for compound distributions to a multivariate situation where each claim event generates a random vector. Then we give a multivariate continuous version of recursive algorithm for calculating a family of compound distribution. Especially, to some extent, we obtain a continuous version of the corresponding results in Sundt [ASTIN Bulletin, 29: 29-45 (1999)] and Ambagaspitiya [Insurance: Mathematics and Economics, 24: 301-308 (1999)]. Finally, we give an example and show how to use the algorithm for aggregate claim distribution of first class to compute recursively the compound distribution. © 2008 Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag GmbH.
Persistent Identifierhttp://hdl.handle.net/10722/172453
ISSN
2015 Impact Factor: 0.25
2015 SCImago Journal Rankings: 0.220
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, RMen_US
dc.contributor.authorYuen, KCen_US
dc.contributor.authorZhu, LXen_US
dc.date.accessioned2012-10-30T06:22:35Z-
dc.date.available2012-10-30T06:22:35Z-
dc.date.issued2008en_US
dc.identifier.citationActa Mathematicae Applicatae Sinica, 2008, v. 24 n. 4, p. 655-668en_US
dc.identifier.issn0168-9673en_US
dc.identifier.urihttp://hdl.handle.net/10722/172453-
dc.description.abstractIn this paper we examine two classes of correlated aggregate claims distributions, with univariate claim counts and multivariate claim sizes. Firstly, we extend the results of Hesselager [ASTIN Bulletin, 24: 19-32(1994)] and Wang & Sobrero's [ASTIN Bulletin, 24: 161-166 (1994)] concerning recursions for compound distributions to a multivariate situation where each claim event generates a random vector. Then we give a multivariate continuous version of recursive algorithm for calculating a family of compound distribution. Especially, to some extent, we obtain a continuous version of the corresponding results in Sundt [ASTIN Bulletin, 29: 29-45 (1999)] and Ambagaspitiya [Insurance: Mathematics and Economics, 24: 301-308 (1999)]. Finally, we give an example and show how to use the algorithm for aggregate claim distribution of first class to compute recursively the compound distribution. © 2008 Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag GmbH.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/en_US
dc.relation.ispartofActa Mathematicae Applicatae Sinicaen_US
dc.subjectAbsolutely Continuousen_US
dc.subjectAggregate Claim Distributionen_US
dc.subjectCollective Risk Modelen_US
dc.subjectCompound Distributionen_US
dc.subjectRecursive Algorithmen_US
dc.titleOn the distributions of two classes of multiple dependent aggregate claimsen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s10255-006-6178-zen_US
dc.identifier.scopuseid_2-s2.0-53849084507en_US
dc.identifier.hkuros170568-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-53849084507&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume24en_US
dc.identifier.issue4en_US
dc.identifier.spage655en_US
dc.identifier.epage668en_US
dc.identifier.isiWOS:000260077500013-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridWang, RM=7405334582en_US
dc.identifier.scopusauthoridYuen, KC=7202333703en_US
dc.identifier.scopusauthoridZhu, LX=7404201068en_US
dc.identifier.citeulike3642149-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats